# SDR USAA20101025BB067

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Inoperative
- Location: Hf Comm
- Part time: 48,670 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 807.  CREW COULD NOT GET THE ACFT HF RADIOS TO TRANSMIT OR RECEIVE, REPORTING: "TRANSMISSION AND RECEPTION ON RT HF AT 5547, 8843 KHZ INOP (OCCASIONAL XMISSIONS ON 5547, WEAK)" AND "TRANSMISSION AND RECEPTION ON LT HJF AT 5547, 8843 KHZ INOP".  MAINTENANCE AND DISPATCH WERE CONSULTED.  A CIRCUIT BREAKER RESET ONLY BROUGHT BACK HF RADIO RECEIVING CAPABILITY.  THE FLIGHT COULD NOT CONTINUE ETOPS OPERATION, SO IT RETURNED TO PHX.  A DECISION WAS MADE TO LAND OVERWEIGHT DUE TO TURBULENCE IN THE AREA.  AN EMERGENCY WAS REPORTED TO HAVE BEEN DECLARED.  NO FAULTS FOUND.
